# SDR CA961112012

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON200
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 011469914
- Condition: Failed
- Location: Apu Bleed
- Component: Sundstrand, 011469914
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A, B, I

## Discrepancy

(CAN) CABIN PRESSURE STARTED TO CLIMB AFTER PASSING THROUGH 18,000 FEET.  MAINTENANCE TROUBLESHOOTING REVEALED SWITCH ON APU BLEED VALVE (199H) FAILED IN THE OPEN POSITION.  TEAR DOWN REPORT REQUESTED FROM FALCON JET FOR DEFECTIVE VALVE.
